Commutators of singular integrals revisited

Andrei K. Lerner, Sheldy Ombrosi, Israel P. Rivera-Ríos

Research output: Contribution to journalArticlepeer-review

48 Scopus citations

Abstract

We obtain a Bloom-type characterization of the two-weighted boundedness of iterated commutators of singular integrals. The necessity is established for a rather wide class of operators, providing a new result even in the unweighted setting for the first order commutators.

Original languageEnglish
Pages (from-to)107-119
Number of pages13
JournalBulletin of the London Mathematical Society
Volume51
Issue number1
DOIs
StatePublished - 1 Feb 2019

Bibliographical note

Publisher Copyright:
© 2018 London Mathematical Society

Fingerprint

Dive into the research topics of 'Commutators of singular integrals revisited'. Together they form a unique fingerprint.

Cite this